SOME ITERATION METHODS OF SOLVING PROBLEMS FOR HYPERBOLIC-EQUATIONS

被引:0
作者
GOLICHEV, II
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1988年 / 300卷 / 04期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:782 / 785
页数:4
相关论文
共 5 条
[1]   A MONOTONE METHOD FOR A SYSTEM OF NON-LINEAR PARABOLIC DIFFERENTIAL-EQUATIONS [J].
CHANDRA, J ;
DRESSEL, FG ;
NORMAN, PD .
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 1981, 87 :209-217
[2]  
KOSHELEV AI, 1976, REGULYARNOST RESHENI
[3]  
LADYZHENSKAYA OA, 1967, LINEINYE KVAZILINEIN
[4]  
SATINGER DH, 1972, INDIANA U MATH J, V21, P979
[5]  
[No title captured]